# SDR SWAA2013050615664

- Difficulty date: April 26, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 31,513 hours, 18,396 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 59632336
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK RIGHT NR 1 WINDOW FRAME TOP OUTBOARD CORNER OF WINDOW CUTOUT FRAME CRACKED.  REPAIRED DOUBLER IAW AAR EA AND EA.
